# SDR ARWA9606060

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5241 · Galley Doors
- Part: Galley Door
- Condition: Cracked
- Location: Bs 1220-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR AT LONGERON 21R, FS 1220 TO 1240 HAS 2.5 INCH CRACK.  REPAIRED CRACK PER DC-8 SRM 53-2-0, FIG 2.
